# SDR KS12010F00000

- Difficulty date: July 26, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N9460T
- Make and model: Hughes 369E
- Aircraft serial: 0238E
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Part number: 23038241
- Part serial: CAT25144
- Condition: Seized
- Location: Engine
- Part time: 2,133 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

HELICOPTER PILOT LANDED TO HOOK UP LONG LINE (UNDER FAA PART 133), HOOKED UP LONG LINE.  PILOT HOVERED INTO POSITION FOR AN EXTERNAL LOAD LIFT AND HEARD A LOUD GRINDING NOISE AND HAD AN ENGINE CHIP LIGHT.  HE LANDED THE ACFT, SHUT IT DOWN AND CHECKED THE CHIP PLUGS.  METAL WAS FOUND ON THE TOP ENGINE CHIP PLUG.  HE REINSTALLED THE CHIP PLUG AND FOUND THAT THE ENGINE HAD FROZEN UP AND WOULD NOT ROTATE.  A RENTAL TURBINE WAS INSTALLED AND THE ACFT WAS RETURNED TO SERVICE.
